# SDR SWAA2021102518072

- Difficulty date: September 15, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE TRAILING EDGE LOCATED ON ORSS 274 APROX. DEFLECTION CONTROL RIB AT LT WING ; 2021-429642 / [01] REMOVED ANGLE TRAILING EDGE LOCATED ON ORSS 274 APROX. DEFLECTION CONTROL RIB AT LT WING IAW B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND ADDITIONAL DAMAGE; [02] PERFORMED DRILL ON NEW ANGLE IAW B737-700 SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT IAW B737-700 SRM 51-20-01 ON HOLES OF NEW ANGLE; [03] OK TO INSTALL NEW ANGLE AND FASTENERS; [04] CERTIFIED STEP 1; 2 AND 3; NO DISCREPANCIES FOUND AND GRANTED OK TO INSTALL; [05] INSTALLED NEW ANGLE LOCATED TRAILING EDGE ON ORSS 274 APROX IAW SRM 51-40-02 AND DRAWING 115A2930; [06] REPLACED ANGLE LOCATED TRAILING EDGE ON ORSS 274 APROX IAW SRM 51-10-02 ITEM 9 AND DWG 115A2930; [07] STEP 5 COMPLETED; [08] TASK COMPLETED
